MAUDE Adverse Event Report: CORDIS CORPORATON SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATON SUPER TORQUE; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 533621
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, during a coronary angiogram, the f6 st+ jr 4 supertorque diagnostic catheter was found to not lock into manifold extension tubing resulting in inadequate and unsafe connection for intraarterial/intracoronary contrast injections.The damage was noticed upon connection prior to use.The cordis jr 4 100cm super torque plus was removed from procedure, a new cordis jr 4 100cm super torque plus was provided, it was found to connect adequately in order allow coronary angiogram to proceed.There was no reported injury to the patient.There was no damage to the packaging of the device.The product was stored in the lab by hanging on a hook with the provided hanging point.No anomalies were noted when the device was taken out of the package.The device was not pulled from the packaging by the hub, and no anomalies were noted at this time.The device was prepped per the ifu.No difficulty was experienced in prepping the device.The catheter was not advanced through the sheath, so there was no resistance or friction.No excess force was used during the case.The device was discarded.
 
Additional Manufacturer Narrative
As reported, during a coronary angiogram, the f6 st+ jr 4 supertorque diagnostic catheter was found to not lock into manifold extension tubing resulting in inadequate and unsafe connection for intraarterial/intracoronary contrast injections.The damage was noticed upon connection prior to use.The cordis jr 4 100cm super torque plus was removed from procedure, a new cordis jr 4 100cm super torque plus was provided, it was found to connect adequately in order allow coronary angiogram to proceed.There was no reported injury to the patient.There was no damage to the packaging of the device.The product was stored in the lab by hanging on a hook with the provided hanging point.No anomalies were noted when the device was taken out of the package.The device was not pulled from the packaging by the hub, and no anomalies were noted at this time.The device was prepped per the ifu.No difficulty was experienced in prepping the device.The catheter was not advanced through the sheath, so there was no resistance or friction.No excess force was used during the case.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18367064 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint " luer hub incompatibility/fit with injector tubing/iv tubing" could not be evaluated.With the limited information provided, without the return of the device, and with no procedural films, the cause of the reported event could not be determined.It is possible that factors related to the procedure, handling, and/or patient anatomy contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape, and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.¿ based on the device history record review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description

Brand Name
SUPER TORQUE
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATON
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key21729777
Report Number9616099-2025-00514
Device Sequence Number4109164
Product Code DQO
UDI-Device Identifier10705032013048
UDI-Public(01)10705032013048(17)280831(10)18367064
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number533621
Device Lot Number18367064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/31/2025
Supplement Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown